# SDR 07FDEA01974

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/W FOUND 6 CRACKS ON RT SIDE VERTICAL BULKHEAD.  REPAIRED BULKHEAD IAW SRM 53-40-00 FIG 34 VOL 1.
